# SDR 2008UALA03000

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 40,849 hours, 11,352 cycles
- Engine: Pwa PW2037
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 6439002
- Condition: Locked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI-ICE EICAS, LEFT ENG ANTI-ICE SWITCH OFF WITH VALVE LIGHT.  NR 1 ENG ANTI ICE VALVE LOCKED IN THE OPEN POSITION.  REPLACED NR 1 ENG AI VALVE, OPS OK.
